I will do :) oh i know all about exercising being the best feeling in the world :) b4 i became addicted i was in THE greatest shape was a runner and doing pilates . And of course u know it all eventually stopped once i started taking this crap that literally takes over you ! But i'm determined to get back to where i use to be thats a fact ! will keep u posted :) stay strong !
Thanks. I can't say enough good things about tigerbalm for aches and pains. Stuff works great for muscle pains etc. Good luck and keep us posted on how your feeling. Force yourself to exercise most of all!!
Thank you so much for ur kind words ! It helps and makes me feel good to know someone out there is caring to someone they don't even know :) No one know's what i have been battling with, so ur words of wisdom mean the world to me ! Thank you . Good luck to you :)
Thank you so much ! WOW u have gone thru alot ..... i consider my self lucky after hearing what u go thru ! I will try Tiger Balm have never used it. i appreciate the info and ur support . Good luck to u :)
Everything that Beach said is right on. I have a ruptured disc in my back and torn labrum and rotator in my right shoulder. Once you re-evaluate your pain levels a few things that have worked for me are epidural shots for my back, prednisone tapers, exercise , Tiger balm is AWESOME for aches and pains. Aleve etc.. Look into finding a doc who you can be honest with and explain what you are looking to accomplish and that you wish to do it without narcotics.
congratulations on your clean time.the lack of energy and rebound pain are very common within the first month or so after stopping pills. we recommend re-evaluating your pain after a month or so. the energy will return. any exercise you can do stretching,walking,yoga all will help with the pain and energy levels. in the meantime try hot or cold packs,soaking in a tub,motrin or aleve. with a balanced diet,vitamins and more time you will be feeling better.
thank u for responding :) i have knee and back pain ... and also very fatigued . so tired and no energy ! Tappered of Vicodin .... 2 weeks free now .
What type of pain? (back knee etc?) If you could give a little more info it would be very helpful and we could guide you a bit better..